MathSciNet Relay Station
MathSciNet bibliographic data
MR595206 (82d:20048a) 20H20 (03D40 10C05 20F10)
Grunewald, Fritz; Segal, Daniel Some general algorithms. I. Arithmetic groups. Ann. of Math. (2) 112 (1980), no. 3, 531–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement